Nurofen Express 684mg Caplets - 24 Ibuprofen Lysine

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Nurofen Express 684mg Caplets are for relief from:

  • Migraine pain
  • Headache

How to Use

Read the attached leaflet carefully before use.

For oral administration and short-term use only.

Adults, the elderly and children aged 12 years and over: swallow one caplet up to three times a day as required.

Leave at least 4 hours between doses.

Do not take more than 3 caplets in any 24 hours.

Do not give to children under 12 years of age.

If symptoms persist for more than 10 days, worsen or if new symptoms occur, consult your doctor or pharmacist.

Hazards and Cautions

Warning: Do not exceed the stated dose.

Do not take if you:

  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • suffer from severe liver, kidney or heart problems
  • are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers
  • are taking other NSAID painkillers or aspirin with a daily dose above 75mg

Speak to a pharmacist/doctor before taking if you:

  • have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • are a smoker
  • are pregnant

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Do not store above 30°C. Store in original pack

Age Restriction

You must be at least 16 years old to purchase this product.

Suitable For

adults and children over 12 years of age.

Ingredients


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Nurofen Express 684mg Caplets - 24 Ibuprofen Lysine

5896959

0.0 out of 0 based on 0 user reviews Migraine

£10.99 or 1,099 points

24 UNI £0.46 per 1UNI

10.99

Collect in store

Home delivery

    Check store availability

Nurofen Express 684mg Double Strength. Each capsule contains Ibuprofen Lysine 684mg (equivalent to ibuprofen 400mg). See details below, alwasy read the label.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

adults and children over 12 years of age.

Active ingredients

Ibuprofen Lysine

Collect 40 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan